1. bookVolume 32 (2022): Edizione 1 (March 2022)
Dettagli della rivista
License
Formato
Rivista
eISSN
2083-8492
Prima pubblicazione
05 Apr 2007
Frequenza di pubblicazione
4 volte all'anno
Lingue
Inglese
access type Accesso libero

Global Stability of Discrete–Time Feedback Nonlinear Systems with Descriptor Positive Linear Parts and Interval State Matrices

Pubblicato online: 31 Mar 2022
Volume & Edizione: Volume 32 (2022) - Edizione 1 (March 2022)
Pagine: 5 - 10
Ricevuto: 21 Apr 2021
Accettato: 05 Dec 2021
Dettagli della rivista
License
Formato
Rivista
eISSN
2083-8492
Prima pubblicazione
05 Apr 2007
Frequenza di pubblicazione
4 volte all'anno
Lingue
Inglese
Abstract

The global stability of discrete-time nonlinear systems with descriptor positive linear parts, positive scalar feedbacks and interval state matrices is addressed. Sufficient conditions for the global stability of this class of nonlinear systems are established. The effectiveness of these conditions is illustrated using numerical examples.

Keywords

Berman, A. and Plemmons, R. (1994). Nonnegative Matrices in the Mathematical Sciences, SIAM, Philadelphia.10.1137/1.9781611971262 Search in Google Scholar

Borawski, K. (2017). Modification of the stability and positivity of standard and descriptor linear electrical circuits by state feedbacks, Electrical Review 93(11): 176–180.10.15199/48.2017.11.36 Search in Google Scholar

Dai, L. (1989). Singular Control Systems, Springer, Berlin.10.1007/BFb0002475 Search in Google Scholar

Farina, L. and Rinaldi, S. (2000). Positive Linear Systems: Theory and Applications, Wiley, New York.10.1002/9781118033029 Search in Google Scholar

Gluck, J. and Mironchenko, A. (2020). Stability criteria for positive linear discrete-time systems, arXiv 2011.02251. Search in Google Scholar

Kaczorek, T. (2011). Selected Problems of Fractional System Theory, Springer, Berlin.10.1007/978-3-642-20502-6 Search in Google Scholar

Kaczorek, T. (2019a). Absolute stability of a class of fractional positive nonlinear systems, International Journal of Applied Mathematics and Computer Science 29(1): 93–98, DOI: 10.2478/amcs-2019-0007.10.2478/amcs-2019-0007 Search in Google Scholar

Kaczorek, T. (2019b). Global stability of nonlinear feedback systems with positive linear parts, International Journal of Nonlinear Sciences and Numerical Simulation 20(5): 575–579.10.1515/ijnsns-2018-0189 Search in Google Scholar

Kaczorek, T. (2020). Global stability of positive standard and fractional nonlinear feedback systems, Bulletin of the Polish Academy of Sciences: Technical Sciences 68(2): 285–288. Search in Google Scholar

Kaczorek, T. (2021). New sufficient conditions of global stability of nonlinear positive electrical circuits, in R. Szewczyk et al. (Eds), Recent Achievements in Automation, Robotics and Measurement Techniques: Automation 2021, Springer, Cham, pp. 3–9.10.1007/978-3-030-74893-7_1 Search in Google Scholar

Kaczorek, T. and Rogowski, K. (2015). Fractional Linear Systems and Electrical Circuits, Springer, New York.10.1007/978-3-319-11361-6 Search in Google Scholar

Kharitonov, V. (1978). Asymptotic stability of an equilibrium position of a family of systems of linear differential equations, Differentsialnye Uravneniya 14(11): 2086–2088, (in Russian). Search in Google Scholar

Leipholz, H. (1970). Stability Theory, Academic Press, New York. Search in Google Scholar

Lyapunov, A. (1963). General Problem of Stable Movement, Gostechizdat, Moscow, (in Russian). Search in Google Scholar

Rami, M. and Napp, D. (2012). Characterization and stability of autonomous positive descriptor systems, IEEE Transactions on Automatic Control 57(10): 2668–2673.10.1109/TAC.2012.2190211 Search in Google Scholar

Sajewski, Ł. (2017). Stabilization of positive descriptor fractional discrete-time linear systems with two different fractional orders by decentralized controller, Bulletin of the Polish Academy of Sciences: Technical Sciences 65(5): 709–714.10.1515/bpasts-2017-0076 Search in Google Scholar

Si, X., Yang, H. and Ivanov, I.G. (2021). Conditions and a computation method of the constrained regulation problem for a class of fractional-order nonlinear continuous-time systems, International Journal of Applied Mathematics and Computer Science 31(1): 17–28, DOI: 10.34768/amcs-2021-0002. Search in Google Scholar

Virnik, E. (2008). Stability analysis of positive descriptor systems, Linear Algebra and Its Applications 429(10): 2640–2659.10.1016/j.laa.2008.03.002 Search in Google Scholar

Articoli consigliati da Trend MD

Pianifica la tua conferenza remota con Sciendo